The classification of ϕ-symmetric Sasakian manifolds

J. A. Jiménez, O. Kowalski

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

A φ{symbol}-symmetric space M is a complete connected regular Sasakian manifold, that fibers over an Hermitian symmetric space N, so that the geodesic involutions of N lift to define global (involutive) automorphisms of the Sasakian structure on M. In the present paper the complete classification of φ{symbol}-symmetric spaces is obtained. The groups of automorphisms of the Sasakian structures and the groups of isometries of the underlying Riemannian metrics are determined. As a corollary, the Sasakian space forms are also determined.

Original languageEnglish (US)
Pages (from-to)83-98
Number of pages16
JournalMonatshefte für Mathematik
Volume115
Issue number1-2
DOIs
StatePublished - Mar 1993

Fingerprint

Sasakian Manifold
Symmetric Spaces
Automorphisms
Sasakian Space Form
Hermitian Symmetric Spaces
Riemannian Metric
Isometry
Involution
Geodesic
Corollary
Fiber

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{59ff01c3a6e14a98a4e317daf8f40fff,
title = "The classification of ϕ-symmetric Sasakian manifolds",
abstract = "A φ{symbol}-symmetric space M is a complete connected regular Sasakian manifold, that fibers over an Hermitian symmetric space N, so that the geodesic involutions of N lift to define global (involutive) automorphisms of the Sasakian structure on M. In the present paper the complete classification of φ{symbol}-symmetric spaces is obtained. The groups of automorphisms of the Sasakian structures and the groups of isometries of the underlying Riemannian metrics are determined. As a corollary, the Sasakian space forms are also determined.",
author = "Jim{\'e}nez, {J. A.} and O. Kowalski",
year = "1993",
month = "3",
doi = "10.1007/BF01311212",
language = "English (US)",
volume = "115",
pages = "83--98",
journal = "Monatshefte fur Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "1-2",

}

The classification of ϕ-symmetric Sasakian manifolds. / Jiménez, J. A.; Kowalski, O.

In: Monatshefte für Mathematik, Vol. 115, No. 1-2, 03.1993, p. 83-98.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The classification of ϕ-symmetric Sasakian manifolds

AU - Jiménez, J. A.

AU - Kowalski, O.

PY - 1993/3

Y1 - 1993/3

N2 - A φ{symbol}-symmetric space M is a complete connected regular Sasakian manifold, that fibers over an Hermitian symmetric space N, so that the geodesic involutions of N lift to define global (involutive) automorphisms of the Sasakian structure on M. In the present paper the complete classification of φ{symbol}-symmetric spaces is obtained. The groups of automorphisms of the Sasakian structures and the groups of isometries of the underlying Riemannian metrics are determined. As a corollary, the Sasakian space forms are also determined.

AB - A φ{symbol}-symmetric space M is a complete connected regular Sasakian manifold, that fibers over an Hermitian symmetric space N, so that the geodesic involutions of N lift to define global (involutive) automorphisms of the Sasakian structure on M. In the present paper the complete classification of φ{symbol}-symmetric spaces is obtained. The groups of automorphisms of the Sasakian structures and the groups of isometries of the underlying Riemannian metrics are determined. As a corollary, the Sasakian space forms are also determined.

UR - http://www.scopus.com/inward/record.url?scp=0010902316&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010902316&partnerID=8YFLogxK

U2 - 10.1007/BF01311212

DO - 10.1007/BF01311212

M3 - Article

AN - SCOPUS:0010902316

VL - 115

SP - 83

EP - 98

JO - Monatshefte fur Mathematik

JF - Monatshefte fur Mathematik

SN - 0026-9255

IS - 1-2

ER -